Originally Posted by Seekingpeace12
Not because of the meds. When I was diagnosed with high blood pressure I changed my eating habits. For the last 6 months or so I stopped eating at fast food restaurants and I now read the label of the food I buy at the supermarket to make sure what I buy is low in sodium or has no sodium. I now cook myself so I can control what I put in my food and donít use any salt, instead I substitute with other spices such as black pepper, garlic, basil, etc. I take lunch to work where before I used to go out and eat. Before I knew I had high BP I used to drink Coke for breakfast, lunch and dinner. I now drink just water. About 5 of those 16oz. plastic bottles each day if not more. So now that I have restricted my diet to a low sodium diet, I am finding out that whenever I eat something that has a lot of salt, my ears get that thumping sound. I ate some salted fries the other day that my kids had bought to see if fries would also cause the problem, and sure enough, my ear started to do its thing, although not as bad as with that breakfast sandwich. For that reason, I think that my body has now become hypersensitive to salt. Your thoughts?
I may as well have written this post. Like you, I used to eat out but now cook my food with very little added salt and now that I'm on Carvedilol my body goes haywire whenever I eat something salty. I'm thinking that the meds makes people salt sensitive. I think once it's discontinued you no longer are salt sensitive. I am going to try to get off of it by Spring so I can't wait to see if my theory is correct.